# SDR MWEA96011

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991556133
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND JACKPAD DOUBLER INSIDE AFT CARGO BIN AT STA 996 CORRODED BEYOND LIMITS.  INSTALLED NEW DOUGLAS PART IAW SRM 53-01 PG 1 AND 2.
